Alert archive / Missouri / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 285, NWS Springfield, MO

August 11, 2018Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 11, 2018, 4:21 PM CDT for Taney County, Missouri. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 11, 2018, 4:21 PM CDT (21:21 UTC)
Expired
Aug 11, 2018, 4:45 PM CDT
In force
24 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 11, 4:29 PM CDTTSTM WND DMG4 Sse Powersite, MODOCK FLIPPED AND FLOTATION FROM DOCK BLOWN OUT WEST OF K DOCK MARINA. DELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2018-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2018-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

351 
WUUS53 KSGF 112121
SVRSGF
MOC213-112145-
/O.NEW.KSGF.SV.W.0285.180811T2121Z-180811T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
421 PM CDT SAT AUG 11 2018

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southwestern Taney County in southwestern Missouri...

* Until 445 PM CDT.

* At 420 PM CDT, a severe thunderstorm was located southeast of 
  Hollister, moving east at 10 mph.  

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Branson...                        Lake Taneycomo...
  Bull Shoals Lake...               Hollister...
  Kissee Mills...                   Kirbyville...
  Ridgedale...                      Ozark Beach...
  Powersite...                      Edgewater Beach...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3650 9324 3665 9324 3671 9295 3650 9294
TIME...MOT...LOC 2120Z 264DEG 10KT 3660 9311 

HAIL...1.00IN
WIND...60MPH
 
$$

Runnels
1 follow-up statement
563 
WWUS53 KSGF 112142
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
442 PM CDT SAT AUG 11 2018

MOC213-112151-
/O.EXP.KSGF.SV.W.0285.000000T0000Z-180811T2145Z/
Taney MO-
442 PM CDT SAT AUG 11 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TANEY COUNTY WILL
EXPIRE AT 445 PM CDT...
                
The storm which prompted the warning has weakened below severe 
limits as it moved southeast of Kirbyville, and no longer poses an 
immediate threat to life or property.

Therefore, the warning will be allowed to expire.

LAT...LON 3650 9324 3665 9324 3671 9295 3650 9294
TIME...MOT...LOC 2141Z 264DEG 10KT 3661 9304 

$$

Runnels

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 3:09 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, Aug 11, 3:09 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
309 PM CDT Sat Aug 11 2018

.SHORT TERM...(This evening through Sunday)
Issued at 200 PM CDT Sat Aug 11 2018

Convection is developing over southern MO and nw AR aided by a
weak/subtle upper level shear axis extending northeast from the
ARKLATEX region. Better overall moisture and instability also
resides over southern MO with precipitable water values progged to
reach 1.70 inches with mlcape values of 1500-2000 j/kg this
afternoon. The better chances for storms will be in counties along
and south of a Columbus Kansas-Springfield-Salem line with chances
maximized along the MO/AR border. With weaker overall upper level
features/forcing, we don't expected to the storm coverage to be as
extensive as the past couple of days, at least in our counties.
However, given the instability and downdraft cape, stronger storms
will be capable of localized damaging winds and hail. The best
mid level lapse rates reside over the southwest corner of MO so
that area may be somewhat more favored for stronger storms.

Farther north, weak sfc high pressure has allowed drier air to
move south into the northern cwfa limiting rain chances over
our central MO counties.

Conditions should become quiet by 8-9 pm with the loss of daytime
heating. As with the past couple of nights, some shallow fog will
be possible in low terrain and over/near lakes where the sky can
clear.

Sunday: Drier air will still reside over our eastern counties
Sunday but over southeast KS and western MO some northward
movement of higher sfc dew points is expected. We will again see
afternoon/early evening shower/thunderstorm chances primarily west
of a line from Warsaw to West Plains where moisture will be more
favorable. Again with the lack of strong features for
lift/forcing, activity will be scattered and spotty with most
areas expected to remain dry.

.LONG TERM...(Monday through Saturday)
Issued at 220 PM CDT Sat Aug 11 2018

This period looks to be more active in terms of
shower/thunderstorm chances with at least two upper level
shortwaves expected to slowly into/through the Ozark.

Monday-Wednesday: An upper level low over TX will eventually kick
out to the northeast reaching eastern KS/western MO by Tuesday
evening then shifting through MO on Wednesday. The chances for
showers and thunderstorms will increase Monday and continue at
times through Wednesday. This will hopefully provide some
widespread rainfall to our region.

Thursday-Saturday: After a bit of a break Thursday, there is a
general consensus with medium range guidance in moving another
shortwave from the upper Plains southeast into the lower MO River
Valley by Friday-Saturday. Additional rain chances are expected,
though confidence on the timing and placement convection/convective
complexes is inherently low given that it is 6-7 days out.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1235 PM CDT Sat Aug 11 2018

KSGF/KJLN/KBBG tafs: Isolated-scattered thunderstorms are expected
develop over southern MO over the next 2-3 hours near a
weak/diffuse front. Coverage looks to be limited with the overall
better chances closer to the MO/AR state line (KBBG). Outside of
thunderstorms, expect vfr conditions.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Aug 11, 1:21 PM CDT, 3 hours before
Hazardous Weather Outlook
National Weather Service Springfield MO
121 PM CDT Sat Aug 11 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121830-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
121 PM CDT Sat Aug 11 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited thunderstorm wind damage risk.
  Limited flooding risk.
  Limited lightning risk.
  Limited excessive heat risk.

DISCUSSION...

Scattered thunderstorms will be possible  during the afternoon
and evening hours primarily from 2 pm to 8 pm. A few of the
stronger storms may produce damaging downburst winds, hail, and
locally heavy rainfall.

Heat index values in the mid to upper 90s are expected in most
areas by mid to late afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Heat index values in the mid 90s will occur across southern
Missouri into extreme southeast Kansas from Sunday afternoon into
early next week.

Scattered thunderstorms will again be possible from south central
Missouri into extreme southeast Kansas on Sunday. A better
overall coverage of thunderstorms is then expected from Monday
through Wednesday. The risk for severe storms is expected to be
very low during this time.

.SPOTTER INFORMATION STATEMENT...

With an overall limited risk for severe storms today, widespread
spotter activation will not be needed through tonight. Spotter
and emergency management personnel should monitor local radar
trends.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Local storm report, Aug 11, 2:01 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 PM CDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     3 S REPUBLIC            37.08N 93.49W
08/10/2018                   CHRISTIAN          MO   PUBLIC

            SEVERAL TREE LIMBS (AT LEAST 12 INCHES IN
            DIAMETER) DOWNED AT ISLAND GREEN GOLF
            COURSE. DELAYED REPORT. TIME ESTIMATED BY
            RADAR.

&&
Local storm report, Aug 11, 2:03 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
203 PM CDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             2 WSW SPRINGFIELD       37.18N 93.31W
08/10/2018  E1.75 INCH       GREENE             MO   TRAINED SPOTTER

            SPOTTER REPORT OF UP TO GOLF BALL SIZE HAIL
            ALONG KANSAS EXPRESSWAY FROM BATTLEFIELD
            ROAD TO SUNSHINE STREET. TIMING ESTIMATED
            FROM RADAR.

0432 PM     TSTM WND DMG     LOWRY CITY              38.14N 93.73W
08/10/2018                   ST. CLAIR          MO   STORM CHASER

            TREES DOWN. POWER LINES DOWN. DAMAGE TO
            OUTBUILDING. ESTIMATED 60 MPH WINDS.

0845 PM     FLASH FLOOD      2 WSW SPRINGFIELD       37.18N 93.32W
08/10/2018                   GREENE             MO   PUBLIC

            NUMEROUS REPORTS OF 6-12'' OF STANDING WATER
            ON ROADWAYS AND A FEW CARS STALLED IN
            WESTERN SPRINGFIELD.

0719 PM     TSTM WND GST     1 S SPRINGFIELD         37.18N 93.29W
08/10/2018  M56 MPH          GREENE             MO   PUBLIC

            PUBLIC WEATHER STATION MEASURED WIND GUST OF
            56MPH AT UNIVERSITY HEIGHTS IN SPRINGFIELD.

0740 PM     TSTM WND DMG     2 S SPRINGFIELD         37.16N 93.28W
08/10/2018                   GREENE             MO   PUBLIC

            PICTURE VIA SOCIAL MEDIA OF MULTIPLE 4-6
            INCH TREE BRANCHES DOWN NEAR THE
            INTERSECTION OF E GUINEVERE STREET AND S
            KING AVE. TIMING ESTIMATED FROM RADAR.

0741 PM     TSTM WND GST     2 ENE BATTLEFIELD       37.13N 93.33W
08/10/2018  M56 MPH          GREENE             MO   PUBLIC

            PUBLIC WEATHER STATION MEASURED 56MPH WIND
            GUST.

0757 PM     TSTM WND DMG     2 N BATTLEFIELD         37.14N 93.37W
08/10/2018                   GREENE             MO   PUBLIC

            SOCIAL MEDIA POST OF LARGE TREE LIMB DAMAGE
            IN THE JAMES RIVER FREEWAY/WEST
            BYPASS/REPUBLIC ROAD AREA.

0825 PM     TSTM WND DMG     3 S REPUBLIC            37.08N 93.49W
08/10/2018                   CHRISTIAN          MO   PUBLIC

            SEVERAL TREE LIMBS (AT LEAST 12 INCHES IN
            DIAMETER) DOWNED AT ISLAND GREEN GOLF
            COURSE. DELAYED REPORT. TIME ESTIMATED BY
            RADAR.

0640 PM     TSTM WND DMG     OZARK                   37.02N 93.21W
08/10/2018                   CHRISTIAN          MO   PUBLIC

            PICTURE VIA SOCIAL MEDIA OF A 2-3 FOOT
            DIAMETER TREE UPROOTED IN DOWNTOWN OZARK.

0735 PM     TSTM WND DMG     2 WSW SPRINGFIELD       37.18N 93.32W
08/10/2018                   GREENE             MO   PUBLIC

            NUMEROUS REPORTS OF LARGE TREES AND BRANCHES
            DOWN IN WESTERN AND SOUTHERN SPRINGFIELD.
            SOME TREE DAMAGE TO HOUSES, AS WELL. TIMING
            ESTIMATED FROM RADAR.

0707 PM     TSTM WND DMG     3 NNE GALLOWAY          37.18N 93.23W
08/10/2018                   GREENE             MO   PUBLIC

            SOCIAL MEDIA POST OF LARGE TREE LIMB SNAPPED
            OFF AND LAYING ON POWER LINE NEAR SUNSHINE
            STREET AND US HIGHWAY 65.

0715 PM     TSTM WND DMG     1 SW SPRINGFIELD        37.19N 93.30W
08/10/2018                   GREENE             MO   PUBLIC

            SOCIAL MEDIA REPORT: TWO FULL SIZE TREES
            DOWN AROUND PARKVIEW HIGH SCHOOL, SOME TREES
            WITH BRANCHES DOWN IN THE SAME AREA. TWO
            GUSTS WITH THE STORM, ONE WORSE THAN THE
            OTHER. ESTIMATED UPWARDS OF 70MPH.

0730 PM     HEAVY RAIN       2 SW SPRINGFIELD        37.17N 93.31W
08/10/2018  E2.00 INCH       GREENE             MO   PUBLIC

            NUMEROUS REPORTS OF 2-3 INCHES OF HEAVY
            RAINFALL IN SOUTHERN AND WESTERN
            SPRINGFIELD, AS WELL AS SOUTHEASTERN GREENE
            COUNTY. TIMING MAINLY BETWEEN 7-8PM.

0719 PM     HAIL             4 E MILO                37.76N 94.24W
08/10/2018  E1.75 INCH       VERNON             MO   PUBLIC

            PUBLIC REPORT OF GOLF BALL SIZE HAIL 4 MILES
            EAST OF MILO WAS RELAYED VIA AMATEUR RADIO
            OPERATOR. TIMING ESTIMATED FROM RADAR.

0345 PM     TSTM WND GST     VERSAILLES              38.43N 92.85W
08/10/2018  M51 MPH          MORGAN             MO   MESONET

            MESONET STATION MOA05, VERSAILLES.

1200 AM     HEAVY RAIN       2 SSW SPRINGFIELD       37.17N 93.31W
08/11/2018  M2.30 INCH       GREENE             MO   MESONET

            STORM TOTAL REPORTED AT MARK TWAIN
            ELEMENTARY SCHOOL.

1200 AM     HEAVY RAIN       4 WSW SPRINGFIELD       37.17N 93.34W
08/11/2018  M2.28 INCH       GREENE             MO   MESONET

            STORM TOTAL REPORTED AT SHERWOOD ELEMENTARY
            SCHOOL.

0230 AM     HEAVY RAIN       WILSON CREEK AT SPRINGF 37.19N 93.33W
08/11/2018  M2.00 INCH       GREENE             MO   MESONET

            MESONET STATION WCCM7, WILSON CREEK AT
            SPRINGFIELD.

1200 AM     HEAVY RAIN       1 SSW SPRINGFIELD       37.18N 93.29W
08/11/2018  M2.11 INCH       GREENE             MO   MESONET

            STORM TOTAL REPORTED AT SUNSHINE ELEMENTARY
            SCHOOL.

0505 PM     HAIL             2 W PLEASANT HOPE       37.46N 93.31W
08/10/2018  E0.75 INCH       POLK               MO   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED DIME SIZE HAIL
            NEAR PLEASANT HOPE. TIMING ESTIMATED FROM
            RADAR.

0517 PM     TSTM WND DMG     1 E HUMANSVILLE         37.79N 93.56W
08/10/2018                   POLK               MO   EMERGENCY MNGR

            TELEPHONE POLE DOWN ON HIGHWAY V. TIMING
            ESTIMATED BY RADAR.

0525 PM     TSTM WND DMG     4 NW DUNNEGAN           37.75N 93.61W
08/10/2018                   POLK               MO   EMERGENCY MNGR

            TREES DOWN JUST WEST OF THE INTERSECTION OF
            HWY 123 AND 13 TO THE SOUTHWEST OF
            HUMANSVILLE.

0716 PM     TSTM WND DMG     2 SW SPRINGFIELD        37.18N 93.31W
08/10/2018                   GREENE             MO   BROADCAST MEDIA

            QUITE A BIT OF TREE DAMAGE IN THE VICINITY
            OF S FORT AND SUNSHINE. CONTINUED EITHER
            SIDE OF FORT FOR SEVERAL BLOCKS SOUTH TO
            SUNSET. MANY ROADS WERE COVERED WITH SMALL
            TREE DEBRIS. A LARGE NUMBER OF DOWNED
            BRANCHES THOUGH MOST WERE SMALLER THAN 6
            INCHES. THE LARGEST WAS AT CRESTVIEW AND
            FORT, THE BRANCH APPEARED TO BE ABOUT 8
            INCHES ACROSS, FROM A HEALTHY TREE.

0709 PM     TSTM WND DMG     2 W AVA                 36.95N 92.69W
08/10/2018                   DOUGLAS            MO   BROADCAST MEDIA

            PICTURES RELAYED VIA MEDIA CONTACT OF LARGE
            TREES FALLEN ON GARAGES, VEHICLE AND ROAD AT
            AVA COUNTRY CLUB. TIMING ESTIMATED FROM
            RADAR.

1200 AM     HEAVY RAIN       3 SW SPRINGFIELD        37.17N 93.32W
08/11/2018  M3.06 INCH       GREENE             MO   BROADCAST MEDIA

            3.06 IN RAINFALL IN COCORAHS RAIN GAUGE NEAR
            SUNSET AND KANSAS.

0647 PM     TSTM WND DMG     3 E KELTNER             36.97N 92.89W
08/10/2018                   DOUGLAS            MO   BROADCAST MEDIA

            PICTURES RELAYED VIA MEDIA PARTNER OF A
            LARGE TREE THAT FELL ON A BUILDING AT A
            WEDDING PAVILION. TIMING ESTIMATED FROM
            RADAR.

0705 PM     TSTM WND DMG     SPRINGFIELD             37.20N 93.28W
08/10/2018                   GREENE             MO   BROADCAST MEDIA

            3 TO 5 INCH TREE LIMBS DOWN IN THE DOWNTOWN
            SPRINGFIELD AREA.

0719 PM     TSTM WND DMG     3 SSW SPRINGFIELD       37.15N 93.30W
08/10/2018                   GREENE             MO   BROADCAST MEDIA

            8 INCH SECTION OF SILVER MAPLE BLOWN OUT OF
            TREE ON WALNUT LAWN AND DAYTON. ALSO LOTS OF
            STREET FLOODING.

0718 PM     HAIL             1 SW SPRINGFIELD        37.18N 93.30W
08/10/2018  E1.00 INCH       GREENE             MO   BROADCAST MEDIA

            MEDIA CONTACT REPORTS QUARTER SIZE HAIL AND
            SMALL TREE LIMBS DOWN AT KY3 STUDIO OFF OF
            SUNSHINE STREET.

0715 PM     TSTM WND DMG     AVA                     36.95N 92.66W
08/10/2018                   DOUGLAS            MO   AMATEUR RADIO

            AVA SKYWARN HAM RADIO OPERATOR RELAYED
            PICTURE OF UPROOTED TREE AGAINST THE HIGH
            SCHOOL IN AVA.

0730 PM     TSTM WND DMG     2 SE SQUIRES            36.83N 92.60W
08/10/2018                   DOUGLAS            MO   AMATEUR RADIO

            TREES AND LIMBS DOWN IN THE SQUIRES AREA AND
            SOUTH TOWARD THE OZARK COUNTY LINE.

0712 PM     TSTM WND DMG     AVA                     36.95N 92.66W
08/10/2018                   DOUGLAS            MO   AMATEUR RADIO

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM
            AVA. PICTURE RELAYED VIA HAM RADIO OPERATOR
            OF LARGE TREE DOWN ACROSS ROAD ON JOHNSON
            AVE IN AVA.

0712 PM     TSTM WND DMG     4 W AVA                 36.95N 92.74W
08/10/2018                   DOUGLAS            MO   AMATEUR RADIO

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            W AVA. PICTURE RELAYED VIA HAM RADIO
            OPERATOR OF TOP OF 3-PLUS INCH TREE BROKEN
            OFF NEAR HWY 5 AND HWY Y WEST OF AVA. TIMING
            ESTIMATED FROM RADAR.

0411 PM     TSTM WND DMG     APPLETON CITY           38.19N 94.03W
08/10/2018                   ST. CLAIR          MO   911 CALL CENTER

            MULTIPLE TREES DOWN IN TOWN. TIME ESTIMATED
            BY RADAR.

&&
Special weather statement, Aug 11, 2:53 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
253 PM CDT SAT AUG 11 2018

MOZ095-102-103-112045-
Barry MO-Christian MO-Stone MO-
253 PM CDT SAT AUG 11 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHRISTIAN...STONE
AND EAST CENTRAL BARRY COUNTIES UNTIL 345 PM CDT...

At 249 PM CDT, Doppler radar was tracking a pai of strong
thunderstorms...one near Kimberling City moving southeast and
another north of Galena moving northwest.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.  Warnings may be required if these storms increase in
intensity.

Locations impacted include...
Table Rock Lake...                Silver Dollar City...
Kimberling City...                Crane...
Shell Knob...                     Reeds Spring...
Indian Point...                   Branson West...
Galena...                         Mccord Bend...
Emerald Beach...                  Hurley...
Spokane...                        Coney Island...
Cape Fair...                      Wheelerville...
Ponce de Leon...                  Elsey...

LAT...LON 3684 9367 3696 9356 3698 9333 3682 9325
      3682 9331 3673 9331 3659 9336 3658 9367
TIME...MOT...LOC 1952Z 300DEG 16KT 3668 9349

Runnels
Local storm report, Aug 11, 3:23 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TSTM WND GST     2 W WEST BRANSON        36.70N 93.40W
08/11/2018  E61 MPH          STONE              MO   ASOS

            BRANSON WEST (KFWB) ASOS REPORTED A GUST OF
            53 KNOTS (61MPH).

&&

CKR
Local storm report, Aug 11, 3:38 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT SAT AUG 11 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     2 W WEST BRANSON        36.70N 93.40W
08/11/2018  E61 MPH          STONE              MO   ASOS

            CORRECTS THE TIMING OF THE PREVIOUS TSTM WND
            GST REPORT FROM 2 W WEST BRANSON. BRANSON
            WEST (KFWB) ASOS REPORTED A GUST OF 53 KNOTS
            (61MPH).

&&

CKR

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:06 PM CDTSevere Thunderstorm WarningSGFGreene24 min
Aug 10, 7:33 PM CDTSevere Thunderstorm WarningSGFGreene42 min
Aug 10, 7:43 PM CDTFlash Flood WarningSGFGreene4 hr
Aug 10, 8:24 PM CDTSevere Thunderstorm WarningSGFChristian, Greene36 min
Aug 10, 8:29 PM CDTSpecial Weather StatementSGFBarton46 min
Aug 11, 2:53 PM CDTSpecial Weather StatementSGFStone52 min
Aug 11, 3:15 PM CDTSevere Thunderstorm WarningSGFBarry, Stone30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.